On supercomplete uniform spaces IV: Countable products
Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 115-120
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Aarno Hohti 1 ; Jan Pelant 1
@article{10_4064_fm_136_2_115_120,
author = {Aarno Hohti and Jan Pelant},
title = {On supercomplete uniform spaces {IV:} {Countable} products},
journal = {Fundamenta Mathematicae},
pages = {115--120},
year = {1990},
volume = {136},
number = {2},
doi = {10.4064/fm-136-2-115-120},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-2-115-120/}
}
TY - JOUR AU - Aarno Hohti AU - Jan Pelant TI - On supercomplete uniform spaces IV: Countable products JO - Fundamenta Mathematicae PY - 1990 SP - 115 EP - 120 VL - 136 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-136-2-115-120/ DO - 10.4064/fm-136-2-115-120 LA - en ID - 10_4064_fm_136_2_115_120 ER -
Aarno Hohti; Jan Pelant. On supercomplete uniform spaces IV: Countable products. Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 115-120. doi: 10.4064/fm-136-2-115-120
Cité par Sources :